# SDR FDEA201002180448

- Difficulty date: February 18, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E DEEP WEARS & 4 EA FASTENERS U/S ON LOWER SKIN.  REPAIRED AREA IAW EA 8-5710-137482 & SRM 57-10-00 FIG 83, VOL I.
